MAUDE Adverse Event Report: HANGZHOU BEVER MEDICAL DEVICES CO., LTD. INTERMITTENT CATHETER

HANGZHOU BEVER MEDICAL DEVICES CO., LTD. INTERMITTENT CATHETER
Catalog Number RTU16M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient stopped using intermittent catheters briefly because of an infection and a surgery unrelated to urological issues.They did not specify if catheters or any other urological issues were related to infection.It was unknown what medical intervention was provided.
 
Event or Problem Description
It was reported that the patient stopped using intermittent catheters briefly because of an infection and a surgery unrelated to urological issues.They did not specify if catheters or any other urological issues were related to infection.It was unknown what medical intervention was provided.Per additional information received via phone on 05dec2024, stated that the customer did not experience infection from the catheters.The customer had an unrelated obstruction which caused the infection and need for surgery.The customer was still using the catheters.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found that there was no allegation against product.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
HANGZHOU BEVER MEDICAL DEVICES CO., LTD.
no. 8-1, longquan road
cangqian town, yuhang district
hangzhou, zhejiang 31112 1
CH  311121
MDR Report Key20723963
Report Number1018233-2024-07190
Device Sequence Number3714882
Product Code GBM
UDI-Device Identifier06948796203974
UDI-Public(01)06948796203974
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
Report Date (Section F) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberRTU16M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/23/2024
Event Location Other
Date Report to Manufacturer11/12/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale